Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 4, Pages 819-822
http://dx.doi.org/10.1155/S0161171293001036

Comparisons between different spectra of an element in a Banach algebra

Dipartimento di Matematica dell'Università di Genova, Via L.B. Alberti 4, Genova 16132, Italy

Received 26 June 1990

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Laura Burlando, “Comparisons between different spectra of an element in a Banach algebra,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 819-822, 1993. https://doi.org/10.1155/S0161171293001036.